Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 8, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jul 25, 2020, 5:35 PM CDT for Cameron County, Kenedy County, Willacy County, Texas. It was in force for 10 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2020, 5:35 PM CDT (22:35 UTC)
- Expired
- Jul 26, 2020, 3:30 AM CDT
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 59 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 10:30 PM CDT | FLASH FLOOD | 2 Sw Port Mansfield, TX | HIGHWAY 186 FLOODED OUTSIDE OF PORT MANSFIELD; POSSIBLY CUTTING OFF THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 295 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1325 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
847
WGUS54 KBRO 252235
FFWBRO
TXC061-261-489-260130-
/O.NEW.KBRO.FF.W.0008.200725T2235Z-200726T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
535 PM CDT Sat Jul 25 2020
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
North Central Cameron County in deep south Texas...
Southeastern Kenedy County in deep south Texas...
Central Willacy County in deep south Texas...
* Until 830 PM CDT.
* At 535 PM CDT, Doppler radar indicated heavy rain across the
warned area. Between 7 and 9 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield
Airport, Monte Grande, Las Yescas, La Tina and Las Yescas
Elementary School.
Additional rainfall amounts of 3 to 5 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
2650 9749 2648 9743 2647 9744 2647 9740
2646 9748 2645 9742 2641 9744 2643 9739
2638 9744 2641 9738 2635 9739 2629 9730
2619 9748 2625 9754
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
Hallman6 follow-up statements
492
WGUS74 KBRO 252335
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
635 PM CDT Sat Jul 25 2020
TXC061-261-489-260130-
/O.CON.KBRO.FF.W.0008.000000T0000Z-200726T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-Kenedy TX-Willacy TX-
635 PM CDT Sat Jul 25 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT THIS
EVENING FOR NORTH CENTRAL CAMERON, SOUTHEASTERN KENEDY AND CENTRAL
WILLACY COUNTIES...
At 635 PM CDT, Doppler radar indicated heavy rain across the warned
area. Between 7 and 10 inches of rain have fallen. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield
Airport, Monte Grande, Las Yescas, La Tina and Las Yescas
Elementary School.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
2650 9749 2648 9743 2647 9744 2647 9740
2646 9748 2645 9742 2641 9744 2643 9739
2638 9744 2641 9738 2635 9739 2629 9730
2619 9748 2625 9754
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
Hallman018
WGUS54 KBRO 260026
FFWBRO
TXC061-261-489-260230-
/O.EXT.KBRO.FF.W.0008.000000T0000Z-200726T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
726 PM CDT Sat Jul 25 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
North Central Cameron County in deep south Texas...
Southeastern Kenedy County in deep south Texas...
Central Willacy County in deep south Texas...
* Until 930 PM CDT.
* At 726 PM CDT, Doppler radar indicated heavy rain across the
warned area. Between 8 and 11 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield
Airport, Monte Grande, Las Yescas, La Tina and Las Yescas
Elementary School.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
2650 9749 2648 9743 2647 9744 2647 9740
2646 9748 2645 9742 2641 9744 2643 9739
2638 9744 2641 9738 2635 9739 2629 9730
2619 9748 2625 9754
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
Hallman545
WGUS54 KBRO 260222
FFWBRO
TXC061-261-489-260430-
/O.EXT.KBRO.FF.W.0008.000000T0000Z-200726T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
922 PM CDT Sat Jul 25 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
North Central Cameron County in deep south Texas...
Southeastern Kenedy County in deep south Texas...
Central Willacy County in deep south Texas...
* Until 1130 PM CDT.
* At 922 PM CDT, Doppler radar indicated heavy rain across the
warned area. Between 8 and 11 inches of rain have fallen since
this morning. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, highways,
streets and underpasses as well as other drainage and
low lying areas.
* Some locations that will experience flash flooding include...
Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield
Airport, Monte Grande, Las Yescas, La Tina and Las Yescas
Elementary School.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
2650 9749 2648 9743 2647 9744 2647 9740
2646 9748 2645 9742 2641 9744 2643 9739
2638 9744 2641 9738 2635 9739 2629 9730
2619 9748 2625 9754
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
53-Schroeder954
WGUS54 KBRO 260338
FFWBRO
TXC061-261-489-260630-
/O.EXT.KBRO.FF.W.0008.000000T0000Z-200726T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1038 PM CDT Sat Jul 25 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
North Central Cameron County in deep south Texas...
Southeastern Kenedy County in deep south Texas...
Central Willacy County in deep south Texas...
* Until 130 AM CDT.
* At 1038 PM CDT, Doppler radar data and a gauge report indicate
heavy rain falling across the warned area. Between 8 and 11 inches
of rain have fallen since this morning. Flash flooding is ongoing.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield
Airport, Monte Grande, Las Yescas, La Tina and Las Yescas
Elementary School.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
2650 9749 2648 9743 2647 9744 2647 9740
2646 9748 2645 9742 2641 9744 2643 9739
2638 9744 2641 9738 2635 9739 2629 9730
2619 9748 2625 9754
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...2-3 INCHES IN 2 HOURS
$$
53-Schroeder293
WGUS74 KBRO 260510
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
1210 AM CDT Sun Jul 26 2020
TXC061-261-489-260630-
/O.CON.KBRO.FF.W.0008.000000T0000Z-200726T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-Kenedy TX-Willacy TX-
1210 AM CDT Sun Jul 26 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT EARLY THIS
MORNING FOR NORTH CENTRAL CAMERON, SOUTHEASTERN KENEDY AND CENTRAL
WILLACY COUNTIES...
At 1210 AM CDT, Doppler radar indicated heavy rain across the warned
area. Between 2 and 4 inches of rain have fallen in the past three
hours. Some areas have experienced 10 to 12 inches of rain since
Friday morning. Flash flooding is ongoing.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield
Airport, Monte Grande, Las Yescas, La Tina and Las Yescas
Elementary School.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
2650 9749 2648 9743 2647 9744 2647 9740
2646 9748 2645 9742 2641 9744 2643 9739
2638 9744 2641 9738 2635 9739 2629 9730
2619 9748 2625 9754
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
Schroeder868
WGUS54 KBRO 260600
FFWBRO
TXC061-261-489-260830-
/O.EXT.KBRO.FF.W.0008.000000T0000Z-200726T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
100 AM CDT Sun Jul 26 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
North Central Cameron County in deep south Texas...
Southeastern Kenedy County in deep south Texas...
Central Willacy County in deep south Texas...
* Until 330 AM CDT.
* At 100 AM CDT, 8 to 10 inches of rainfall have fallen over the
area since Friday morning. Doppler radar indicates heavy rain
moving northward south of the warned area. Any additional
rainfall will prolong flash flooding.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield
Airport, Monte Grande, Las Yescas, La Tina and Las Yescas
Elementary School.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
2650 9749 2648 9743 2647 9744 2647 9740
2646 9748 2645 9742 2641 9744 2643 9739
2638 9744 2641 9738 2635 9739 2629 9730
2619 9748 2625 9754
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS
$$
53-SchroederWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 5:02 PM CDT, 33 minutes earlier.
Area forecast discussion, Jul 25, 5:02 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
502 PM CDT Sat Jul 25 2020
...HURRIACNE HANNA MAKING LANDFALL...
.SHORT TERM (Tonight through Sunday Night): Hurricane Hanna is in
the process of transitioning from the western Gulf of Mexico to
the inland areas of Deep South Texas and the Rio Grand Valley, and
a plethora of Watches, Warnings, and Advisories (Hurricane
Warning, Tropical Storm Warning, Storm Surge Warning, Flash Flood
Watch, Coastal Flood Advisory, High Surf Advisory) are in effect
within the BRO CWFA. Conditions will deteriorate from now through
the overnight hours as Hanna treks west-southwest across the
region. Although Hanna is forecast to be just across the Rio
Grande River in Mexico around sunrise Sunday, additional showers
and thunderstorms moving inland on Sunday through Sunday night
could exacerbate any flooding that develops tonight within Deep
South Texas and the Rio Grande Valley.
.LONG TERM (Monday through Saturday): A general elongated 500 mb
trough axis will remain in place across Deep South TX and the RGV
from Mon through Wed. This will combine with leftover tropical
moisture from the remnants of Hanna to maintain the conv chcs
during the first half of next week. The 500 mb ridging will start
rebuilding over the TX Coastline and the RGV during the latter
half of the week allowing for hotter temps and lower conv chcs.
The GFS wants to hold on to the pops a bit longer versus the ECMWF
which shuts down the pops pretty quickly after Wed.
&&
.MARINE (Now through Sunday Night): Buoy 42020 reported southeast
winds around 52 knots gusting to around 70 knots with seas of 21
feet with a period of 9 seconds at 1450 CDT/1950 UTC. Dangerous
marine conditions are expected tonight through Sunday as Hurricane
Hanna transitions from the open waters of the Lower Texas Coast to
the inland areas of Deep South Texas and the Rio Grande Valley.
Although winds and seas will improve markedly for Sunday night, a
Small Craft Advisory may still be needed for the Laguna Madre and
Gulf of Mexico waters from 0 to 60 nautical miles offshore due to
remaining strong winds and rough seas.
Monday through Thursday: Surface ridging over the Gulf of Mex will
maintain a general light to moderate onshore flow pattern along
the lower TX coastline next week. Some of the Gulf swells may
experience SCA swells into Mon with conditions improving
afterwards. Some SCEC swells may linger across the Gulf waters
through Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 77 87 80 88 / 100 80 60 60
BROWNSVILLE 78 86 80 87 / 90 80 60 70
HARLINGEN 77 85 78 88 / 100 80 70 70
MCALLEN 77 83 78 85 / 100 90 70 80
RIO GRANDE CITY 75 84 76 87 / 100 80 70 80
SOUTH PADRE ISLAND 79 85 82 84 / 90 80 60 50
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Hurricane Warning for TXZ250-251-254-256-351.
Tropical Storm Warning for TXZ248-249-252-253-255-257-353.
Flash Flood Watch through Sunday evening for TXZ248>257-351-353.
High Rip Current Risk through Monday morning for TXZ256-257.
Coastal Flood Advisory until 7 PM CDT Sunday for TXZ256-257.
High Surf Advisory until 9 AM CDT Monday for TXZ256-257.
GM...Hurricane Warning for GMZ132-135-150-155-170-175.
Tropical Storm Warning for GMZ130.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Aviation...67-Mejia
Long Term...60-Speece
Graphicasts/Short Fuse
Tropical Advisories
Statements...59-Bogorad/66-Tomaselli/56-Hallman/65-Birchfield
Social Media...AdamsHazardous weather outlook, Jul 25, 5:21 PM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 521 PM CDT Sat Jul 25 2020 TXZ248>257-351-353-262300- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 521 PM CDT Sat Jul 25 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight A Hurricane Warning is in effect for Kenedy, Brooks, and Willacy County until early Monday morning. A Tropical Storm Warning is in effect for Jim Hogg, Zapata, Starr, Hidalgo, and Cameron County until early Monday morning. A Flash Flood Watch is in effect for all of Deep South Texas and the Rio Grande Valley until 7 PM CDT Sunday. A Storm Surge Warning is in effect for the coastal portions of Kenedy County until early Monday morning. A Coastal Flood Advisory is in effect for the coastal portions of Cameron and Willacy County until 7 PM CDT Sunday. A High Surf Advisory and a High Rip Current Risk are in effect for the coastal portions of Cameron and Willacy County until 9 AM CDT Monday. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines. GMZ130-132-135-150-155-170-175-262300- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 521 PM CDT Sat Jul 25 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight A Hurricane Warning will remain in effect for the Laguna Madre north of the mouth of the Arroyo Colorado and for all of the Gulf of Mexico waters until early Monday morning. A Tropical Storm Warning will remain in effect for the Laguna Madre south of the mouth of the Arroyo Colorado until early Monday morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 25, 12:40 PM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1240 PM CDT Sat Jul 25 2020
TXZ254>257-251800-
Coastal Willacy TX-Inland Willacy TX-Coastal Cameron TX-
Inland Cameron TX-
1240 PM CDT Sat Jul 25 2020
...HURRICANE HANNA APPROACHING THE LOWER TEXAS COAST...
At 1236 PM CDT, the initial bands of Hurricane Hanna are continuing
south along the lower Texas coast across Willacy and Cameron
counties. Occasional wind gusts of 55 mph or locally higher may
become more frequent through the morning.
Locations impacted include...
Harlingen, San Benito, Raymondville, La Feria, Los Fresnos, Santa
Rosa, South Padre Island, Lyford, Rancho Viejo and Rio Hondo.
LAT...LON 2584 9743 2594 9758 2603 9764 2605 9784
2643 9786 2644 9793 2659 9796 2659 9743
2655 9742 2659 9731 2657 9728 2659 9729
2659 9728 2607 9714 2605 9716 2595 9715
2596 9728 2591 9737 2584 9737
TIME...MOT...LOC 1736Z 355DEG 41KT 2598 9739
HallmanLocal storm report, Jul 25, 1:56 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
156 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HURRICANE 17 N PORT MANSFIELD 26.80N 97.47W
07/25/2020 GMZ135 TX BUOY
RINCON DEL SAN JOSE TCOON BUOY REPORTED A WIND GUST OF 69
KNOTS...79 MPH. ALTIMETER 29.23 IN HG...989.8 MB
&&
BMEJIALocal storm report, Jul 25, 2:05 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
205 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HURRICANE PORT MANSFIELD 26.55N 97.43W
07/25/2020 WILLACY TX PUBLIC
SOCIAL MEDIA REPORT RECEIVED OF HOUSES IN PORT
MANSFIELD LOSING ASPHALT SHINGLES.
&&
EVENT NUMBER BRO2000034
TRSLocal storm report, Jul 25, 2:19 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
219 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HURRICANE 52 ENE PORT MANSFIELD 26.92N 96.70W
07/25/2020 GMZ175 XX BUOY
BUOY 42020 REPORTED SUSTAINED WINDS OF 52.4 KNOTS...60
MPH AND A WIND GUST OF 71.9 KNOTS...83 MPH.
&&
BMEJIALocal storm report, Jul 25, 2:40 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
240 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM HURRICANE 17 N PORT MANSFIELD 26.80N 97.47W
07/25/2020 GMZ135 TX BUOY
RINCON DEL SAN JOSE TCOON BUOY REPORTED SUSTAINED WINDS
OF 55.9 KNOTS...64 MPH WITH A WIND GUST OF 74 KNOTS...85
MPH.
&&
BMEJIALocal storm report, Jul 25, 2:51 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
251 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HURRICANE 17 N PORT MANSFIELD 26.80N 97.47W
07/25/2020 GMZ135 TX BUOY
AT 206 PM CDT...RINCON DEL SAN JOSE TCOON BUOY REPORTED
SUSTAINED WINDS OF 56.9 KNOTS...65 MPH WITH A WIND GUST
OF 89.9 KNOTS...103.4 MPH.
&&
BMEJIAThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:54 PM CDT | Hurricane Warning | BRO | Brooks, Kenedy, Willacy | 28 hr |
| Jul 25, 3:59 AM CDT | Storm Surge Warning | BRO | Kenedy | 25 hr |
| Jul 25, 4:00 AM CDT | Rip Current Statement | BRO | Kenedy | 72 hr |
| Jul 25, 4:00 AM CDT | High Surf Advisory | BRO | Kenedy | 53 hr |
| Jul 25, 9:07 AM CDT | Special Weather Statement | BRO | Brooks, Cameron, Kenedy, Willacy | 83 min |
| Jul 25, 12:40 PM CDT | Special Weather Statement | BRO | Cameron, Willacy | 20 min |
| Jul 25, 2:54 PM CDT | Areal Flood Advisory | BRO | Cameron, Kenedy, Willacy | 3 hr |
| Jul 25, 3:12 PM CDT | Areal Flood Advisory | BRO | Kenedy | 4 hr |
| Jul 25, 3:46 PM CDT | Areal Flood Advisory | BRO | Cameron | 4 hr |
| Jul 25, 4:02 PM CDT | Special Marine Warning | BRO | 58 min | |
| Jul 25, 4:29 PM CDT | Special Marine Warning | BRO | 61 min | |
| Jul 25, 5:01 PM CDT | Special Marine Warning | BRO | 59 min | |
| Jul 25, 5:45 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 4 hr |
| Jul 25, 6:03 PM CDT | Special Marine Warning | BRO | 117 min |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.